# SDR UALA2011071103431

- Difficulty date: July 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 66,919 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 140N266636
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3R MED ARMING PLACARD NOT CORRECT POSITION WHEN ATTD DISARMED DOOR.  FLIGHT ATTENDENT REPORTED THAT THE ARMING HANDLE WOULD NOT GO PASS THE ARMING PLACARD.  REMOVED BOTTLE CAP FROM UNDER SLIDE GRIT BAR SLIDE ARMS AND DISARMS NORMALLY.
